# SDR AU510001751

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 38828405
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) APU AUTO-SHUTDOWN IN FLIGHT. INVESTIGATION FOUND A FAULTY FUEL CONTROL UNIT.  (CASA NR 510001751)
